ON THE EQUAL SURPLUS SHARING INTERVAL SOLUTIONS AND AN APPLICATION


PALANCI O. , EKİCİ M., ALPARSLAN GÖK S. Z.

JOURNAL OF DYNAMICS AND GAMES, vol.8, no.2, pp.139-150, 2021 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 2
  • Publication Date: 2021
  • Doi Number: 10.3934/jdg.2020023
  • Title of Journal : JOURNAL OF DYNAMICS AND GAMES
  • Page Numbers: pp.139-150

Abstract

In this paper, we focus on the equal surplus sharing interval solutions for cooperative games, where the set of players are finite and the coalition values are interval numbers. We consider the properties of a class of equal surplus sharing interval solutions consisting of all convex combinations of them. Moreover, an application based on transportation interval situations is given. Finally, we propose three solution concepts, namely the interval Shapley value, ICIS-value and IENSC-value, for this application and these solution concepts are compared.